# SDR SWAA2021060825035

- Difficulty date: October 20, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND LBL11 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (1 EA) / REPLACED ANGLE LOCATED BS 867 AND LBL 11 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV -
